# SDR IPXA2021120176540

- Difficulty date: December 1, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0849
- Aircraft time: 21,079 hours, 12,638 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Broken
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O, O

## Discrepancy

INSPECTION TYPE:N/A** SDR FILED OPEN**CABIN DOOR SLIDE ARM SAFETY PIN CABLE IS BROKEN. DEFERRED MAIN ENTRY DOOR EVAC SLIDE ARMING HANDLE SAFETY PIN LANYARD AS DAMAGED PER NEF LIST REF # 25-70-52-10-08.CONTROL # M-764663 ASSIGNED.PIN IS FUNCTIONAL.
